# SDR SWAA2014010723788

- Difficulty date: December 31, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 54,184 hours, 31,642 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 181738
- Condition: Faulty
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY ON LANDING.  WHEN ASKING FOR FLAPS 30Ï¿½, FLAPS WOULD NOT EXTEND BEYOND 5Ï¿½ ON THE FWD PANEL INDICATOR.  R & R TRANSMITTER IAW MM.
